Authors: Ghilezan, Silvia 
Title: Natural deduction and sequent typed lambda calculus
Journal: Novi Sad Journal of Mathematics
Volume: 29
Issue: 2
First page: 209
Last page: 220
Issue Date: 1999
ISSN: 2406-2014
Two different formulations of the simply typed lambda calculus: the natural deduction and the sequent system, are considered. An analogue of cut elimination is proved for the sequent lambda calculus.

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.